sexologist-icon
Excessive vaginal wetness and itching
I suffer from excessive vaginal wetness accompanied by gel like discharge and itching,since last year.The problem is reduced after using otc medicines ( like the chemist gave panderm cream) but returns after 15 days or a month.
1565 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

U take homoeopathic med K remote 30 3 times in a day for 30 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Excessive wetness during intercourse
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.